Hi, I'm really not sure what to do. I've had blood test which shows my b12 is really low, dr called me in for injections. On the day after first injection felt really odd with strange weak sensation in legs, same for second injection. After the third injection I felt dreadful with a heart rate of 150 temperature and the same weak feeling in legs. My gp (and I) felt sure that the injections had caused this and she said she would definitely advise against any more. She gave me a prescription for high dose b12 tablets. To cut a long story short I have tried these and then sublingual tabs that have had exactly the same effect. Making me feel really ill with same symptoms for days I really am at a loss what to do. I cannot describe how Ill these have made me feel. If anybody has any ideas or similar experiences I would be really interested to hear. I am terrified to try again with the b12 but know it has to be treated. My gp has no ideas but is really sympathetic.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.